# SDR 85

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT CABIN FLOORBEAM UPPER SKIN FROM BS 987 LBL 48.0.
